# SDR 20000703AP007

- Difficulty date: April 24, 2000
- Submitted: June 22, 2000
- Operation: Air carrier
- Aircraft: N254GL
- Make and model: Beech 1900D
- Aircraft serial: UE254
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Failed
- Location: Cockpit
- Component: Radar Cntl Panel
- Component part number: 6229035013
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, CREW SMELLED ELECTRICAL SMOKE ODOR (NO SMOKE VISIBLE) FOLLOWED BY FAILURE OF THE WEATHER RADAR.  RADAR SYSTEM WAS DEACTIVATED AND THE AIRCRAFT RETURNED TO DEN.  MAINTENANCE PERSONNEL REPLACED THE WXP-840A RADAR CONTROL PANEL.  OPS CHECKED OK.  (M)
